MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM WITH HXLPE LINERS

CORIN LTD TRINITY; ACETABULAR SYSTEM WITH HXLPE LINERS
Model Number 104.4000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report: the reporter confirmed that no additional information could be provided due to patient confidentiality.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of ceramic liner, ceramic head and screws due to pain/ impingement please note: the trinity biolox delta ceramic liner subject to this report is not cleared for sale or distribution in the usa and this event occured outside of the usa.Trinity screws and biolox delta ceramic head were also revised, these devices are cleared for sale/ distribution in the usa.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The reporter confirmed that no additional information could be provided due to patient confidentiality.The relevant device manufacturing records were provided and the relevant device manufacturing records have been identfied and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the impingement could not be determined, therefore, this case is now considered closed.However, should any additional information be provided then this case may be re-opened for further inevstiagtion.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not consititute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of ceramic liner, ceramic head and screws due to pain/ impingement.Please note: the trinity biolox delta ceramic liner subject to this report is not cleared for sale or distribution in the usa and this event occured outside of the usa.Trinity screws and biolox delta ceramic head were also revised, these devices are cleared for sale/ distribution in the usa.

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM WITH HXLPE LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23837927
Report Number9614209-2025-00634
Device Sequence Number17413548
Product Code LZO
UDI-Device Identifier05055196926967
UDI-Public05055196926967
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/13/2021
Device Model Number104.4000
Device Catalogue NumberN/A
Device Lot Number332579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX CERAMIC LINER: 321.05.440, 363697.; TRINITY BIOLOX CERAMIC LINER: 321.05.440, 363697.; TRINITY SCREW: 321.020, 404185.; TRINITY SCREW: 321.020, 404185.; TRINITY SCREW: 321.020, 404185.; TRINITY SCREW: 321.020, 404185.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight106 KG